Advanced Search
MyIDEAS: Login

The use of public randomization in discounted repeated games

Contents:

Author Info

  • Yuichi Yamamoto

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s00182-009-0219-9
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal International Journal of Game Theory.

    Volume (Year): 39 (2010)
    Issue (Month): 3 (July)
    Pages: 431-443

    as in new window
    Handle: RePEc:spr:jogath:v:39:y:2010:i:3:p:431-443

    Contact details of provider:
    Web page: http://link.springer.de/link/service/journals/00182/index.htm

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Repeated game; Convexity; Monotonicity; Public randomization; C72; C73;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Abreu, Dilip & Dutta, Prajit K & Smith, Lones, 1994. "The Folk Theorem for Repeated Games: A NEU Condition," Econometrica, Econometric Society, vol. 62(4), pages 939-48, July.
    2. George J. Mailath & Ichiro Obara & Tadashi Sekiguchi, . "The Maximum Efficient Equilibrium Payoff in the Repeated Prisoners' Dilemma," Penn CARESS Working Papers 83719e84b6825736ffcfdfacb, Penn Economics Department.
    3. Mailath, George J. & Samuelson, Larry, 2006. "Repeated Games and Reputations: Long-Run Relationships," OUP Catalogue, Oxford University Press, number 9780195300796.
    4. Hannu Salonen & Hannu Vartiainen, 2007. "Valuating Payoff Streams under Unequal Discount Factors," Discussion Papers 16, Aboa Centre for Economics.
    5. Drew Fudenberg & Eric Maskin, 1987. "On the Dispensability of Public Randomization in Discounted Repeated Games," Working papers 467, Massachusetts Institute of Technology (MIT), Department of Economics.
    6. Drew Fudenberg & David K. Levine & Eric Maskin, 1994. "The Folk Theorem with Imperfect Public Information," Levine's Working Paper Archive 394, David K. Levine.
    7. Drew Fudenberg & David K Levine & Satoru Takahashi, 2004. "Perfect Public Equilibrium When Players are Patient," Levine's Working Paper Archive 618897000000000865, David K. Levine.
    8. Wojciech Olszewski, 1998. "Note Perfect folk theorems. Does public randomization matter?," International Journal of Game Theory, Springer, vol. 27(1), pages 147-156.
    9. Sorin, Sylvain, 1992. "Repeated games with complete information," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 4, pages 71-107 Elsevier.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. John Duffy & Felix Munoz-Garcia, 2009. "Patience or Fairness? Analyzing Social Preferences in Repeated Games," Working Papers 2009-12, School of Economic Sciences, Washington State University.
    2. Houba, Harold & Wen, Quan, 2011. "Extreme equilibria in the negotiation model with different time preferences," Games and Economic Behavior, Elsevier, vol. 73(2), pages 507-516.
    3. Bo Chen & Satoru Fujishige, 2013. "On the feasible payoff set of two-player repeated games with unequal discounting," International Journal of Game Theory, Springer, vol. 42(1), pages 295-303, February.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:39:y:2010:i:3:p:431-443. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.